Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Do AF-kit tablets cause dizziness ?

I have taken 3 tablets of AF-kit tablets, and felt dizzy 2-3 times after taking them. Please let me know if these tables cause some dizziness .
Asked On : Sun, 23 Oct 2011
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM.

Drugs react differently in different people. It may cause dizziness, in some. Consult the doctor who has prescribed this medicine, for further advise as to continue or discontinue taking these medicines. If these tablets don't go well with you the doctor may prescribe alternative medicines.

Moreover other causes for dizziness also need to be considered, so the best option is to consult your doctor who will have to examine you to rule out other causes.

Wish you all the best.
Answered: Tue, 25 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor